Alert archive / Texas / Wind Advisories in 2005

Wind Advisory 1, NWS Lubbock, TX

November 14, 200524 counties in Texas

NWS Lubbock, TX issued this wind advisory at Nov 14, 2005, 3:50 AM CST for 24 counties in Texas. It took effect at Nov 15, 2005, 3:00 AM CST. It was in force for 12 hr.

The area

The counties it named.

The facts

Issued
Nov 14, 2005, 3:50 AM CST (09:50 UTC)
In effect from
Nov 15, 2005, 3:00 AM CST
Expired
Nov 15, 2005, 3:00 PM CST
In force
12 hr
Issued by
NWS Lubbock, TX
All 24 counties

Bailey County, TX, Briscoe County, TX, Castro County, TX, Childress County, TX, Cochran County, TX, Cottle County, TX, Crosby County, TX, Dickens County, TX, Floyd County, TX, Garza County, TX, Hale County, TX, Hall County, TX, Hockley County, TX, Kent County, TX, King County, TX, Lamb County, TX, Lubbock County, TX, Lynn County, TX, Motley County, TX, Parmer County, TX, Stonewall County, TX, Swisher County, TX, Terry County, TX, Yoakum County, TX

The radar

The Lubbock radar (KLBB), 33 km from the middle of the area, began a volume at 09:54 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Amarillo Airport, TX (KAMA), launched 00:00Z, 9.8 hours before the alert went out and 154 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Amarillo Airport, TX at 00:00Z on 2005-11-14Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Amarillo Airport, TX at 00:00Z on 2005-11-14The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 52 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2629 m above ground
0-6 km bulk shear
54 kt
0-1 km storm-relative helicity
52 m²/s²
0-3 km storm-relative helicity
178 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS74 KLUB 140950
NPWLUB

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE LUBBOCK TX
350 AM CST MON NOV 14 2005

...STRONG WINDS ARE EXPECTED WITH COLD FRONT AFTER MIDNIGHT TONIGHT
   INTO TUESDAY AFTERNOON...

.A COLD HIGH PRESSURE DOME WILL DEVELOP OVER THE NORTHERN ROCKIES
TODAY IN THE WAKE OF AN INTENSE STORM SYSTEM THAT WILL MOVE ACROSS
THE NORTHERN PLAINS AND TOWARD THE GREAT LAKES ON TUESDAY. THE
LEADING EDGE OF THIS MUCH COLDER AIR WILL ARRIVE AFTER MIDNIGHT
TONIGHT BRINGING WITH IT STRONG GUSTY WINDS AND SHARPLY COLDER
TEMPERATURES. WINDS BEHIND THIS COLD FRONT WILL INCREASE TO 25 TO
35 MPH WITH GUSTS TO NEAR 50 MPH POSSIBLE. THESE WINDS WILL
CONTINUE INTO TUESDAY AFTERNOON...BEFORE SLOWLY DECREASING
TUESDAY EVENING.


TXZ021>044-141800-
/O.NEW.KLUB.WI.Y.0001.051115T0900Z-051115T2100Z/
PARMER-CASTRO-SWISHER-BRISCOE-HALL-CHILDRESS-BAILEY-LAMB-HALE-
FLOYD-MOTLEY-COTTLE-COCHRAN-HOCKLEY-LUBBOCK-CROSBY-DICKENS-KING-
YOAKUM-TERRY-LYNN-GARZA-KENT-STONEWALL-
INCLUDING THE CITIES OF...FRIONA...BOVINA...DIMMITT...HART...
TULIA...SILVERTON...QUITAQUE...MEMPHIS...TURKEY...CHILDRESS...
MULESHOE...LITTLEFIELD...OLTON...PLAINVIEW...FLOYDADA...LOCKNEY...
MATADOR...ROARING SPRINGS...PADUCAH...MORTON...LEVELLAND...
LUBBOCK...SLATON...WOLFFORTH...CROSBYTON...RALLS...DICKENS...
SPUR...GUTHRIE...PLAINS...DENVER CITY...BROWNFIELD...TAHOKA...
ODONNELL...POST...JAYTON...ASPERMONT
350 AM CST MON NOV 14 2005

...WIND ADVISORY IN EFFECT FROM 3 AM TO 3 PM CST TUESDAY...

THE NATIONAL WEATHER SERVICE IN LUBBOCK HAS ISSUED A WIND
ADVISORY FOR THE SOUTHERN PANHANDLE...SOUTH PLAINS AND ROLLING
PLAINS...WHICH IS IN EFFECT FROM 3 AM TO 3 PM CST TUESDAY.

WINDS WILL INCREASE BEHIND A COLD FRONT LATE TONIGHT AND CONTINUE
INTO TUESDAY AFTERNOON. WINDS SPEEDS OF 25 TO 35 MPH WITH GUSTS TO
50 MPH CAN BE EXPECTED.

A WIND ADVISORY MEANS THAT WINDS OF 30 TO 35 MPH ARE EXPECTED.
WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION. THESE WINDS WILL LIKELY CAUSE
AREAS OF BLOWING DUST ACROSS FAVORED AREAS...ESPECIALLY TUESDAY 
MORNING. IN ADDITION...VERY COLD TEMPERATURES WILL RESULT IN A
HARD FREEZE FOR THE AREA WEDNESDAY MORNING.

$$
5 follow-up statements
000 
WWUS74 KLUB 142137
NPWLUB

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE LUBBOCK TX
337 PM CST MON NOV 14 2005

.A STRONG COLD FRONT WILL MOVE ACROSS THE PANHANDLE...SOUTH PLAINS
AND ROLLING PLAINS BY SUNRISE TOMORROW. STRONG WINDS ARE EXPECTED
IN THE WAKE OF THE FRONT. AS DRY AIR FILTERS INTO WEST TEXAS
TUESDAY NIGHT AND THE WINDS DECREASE TEMPERATURES WILL FALL BELOW
FREEZING.

TXZ026-031>044-150545-
/O.NEW.KLUB.FZ.W.0003.051116T0600Z-051116T1300Z/
/O.CON.KLUB.WI.Y.0001.051115T0900Z-051115T2100Z/
CHILDRESS-MOTLEY-COTTLE-COCHRAN-HOCKLEY-LUBBOCK-CROSBY-DICKENS-
KING-YOAKUM-TERRY-LYNN-GARZA-KENT-STONEWALL-
INCLUDING THE CITIES OF...CHILDRESS...MATADOR...ROARING SPRINGS...
PADUCAH...MORTON...LEVELLAND...LUBBOCK...SLATON...WOLFFORTH...
CROSBYTON...RALLS...DICKENS...SPUR...GUTHRIE...PLAINS...
DENVER CITY...BROWNFIELD...TAHOKA...ODONNELL...POST...JAYTON...
ASPERMONT
337 PM CST MON NOV 14 2005

...FREEZE WARNING IN EFFECT FROM MIDNIGHT TUESDAY NIGHT TO 7 AM
CST WEDNESDAY...
...WIND ADVISORY REMAINS IN EFFECT FROM 3 AM TO 3 PM CST
TUESDAY...

GUSTY WINDS IN THE WAKE OF A STRONG COLD FRONT ARE EXPECTED TO BE
30 TO 35 MPH WITH GUSTS UP TO 50 MPH POSSIBLE. THE HIGHEST WIND
GUSTS WILL LIKELY BE NEAR CHILDRESS WITH GUSTS AROUND 55 MPH
POSSIBLE.

A WIND ADVISORY MEANS THAT WINDS OF IN EXCESS OF 30 MPH ARE
EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY
FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. THESE WINDS WILL
LIKELY CAUSE AREAS OF BLOWING DUST ACROSS FAVORED AREAS...ESPECIALLY
TUESDAY MORNING. 

THE GUSTY NORTHERLY WINDS ARE EXPECTED TO DECREASE BY EARLY
EVENING WITH TEMPERATURES QUICKLY FALLING THROUGH THE 30S. A HARD
FREEZE IS ANTICIPATED AS TEMPERATURES FALL INTO THE LOWER TO
MIDDLE 20S ACROSS THE ENTIRE AREA.

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER
SENSITIVE VEGETATION.

$$

TXZ021>025-027>030-150545-
/O.CON.KLUB.WI.Y.0001.051115T0900Z-051115T2100Z/
PARMER-CASTRO-SWISHER-BRISCOE-HALL-BAILEY-LAMB-HALE-FLOYD-
INCLUDING THE CITIES OF...FRIONA...BOVINA...DIMMITT...HART...
TULIA...SILVERTON...QUITAQUE...MEMPHIS...TURKEY...MULESHOE...
LITTLEFIELD...OLTON...PLAINVIEW...FLOYDADA...LOCKNEY
337 PM CST MON NOV 14 2005

...WIND ADVISORY REMAINS IN EFFECT FROM 3 AM TO 3 PM CST
TUESDAY...

GUSTY WINDS IN THE WAKE OF A STRONG COLD FRONT ARE EXPECTED TO BE
30 TO 35 MPH WITH GUSTS UP TO 50 MPH POSSIBLE. 

A WIND ADVISORY MEANS THAT WINDS OF IN EXCESS OF 30 MPH ARE
EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY
FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. THESE WINDS WILL
LIKELY CAUSE AREAS OF BLOWING DUST ACROSS FAVORED AREAS...ESPECIALLY
TUESDAY MORNING. IN ADDITION...VERY COLD TEMPERATURES WILL RESULT
IN A HARD FREEZE FOR THE AREA WEDNESDAY MORNING.

$$
000 
WWUS74 KLUB 150304
NPWLUB

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE LUBBOCK TX
904 PM CST MON NOV 14 2005

.A STRONG COLD FRONT WILL SWEEP ACROSS THE PANHANDLE...SOUTH PLAINS...
AND ROLLING PLAINS BEFORE SUNRISE TUESDAY MORNING. STRONG WINDS
WITH GUSTS NEAR TO OR IN EXCESS OF 50 MPH ARE EXPECTED TUESDAY
MORNING INTO EARLY TUESDAY AFTERNOON. AS WINDS SUBSIDE TUESDAY
NIGHT...THE COLDEST AIR OF THE FALL SEASON WILL SETTLE INTO THE
REGION AND RESULT IN A HARD FREEZE.

TXZ026-031>044-151115-
/O.CON.KLUB.FZ.W.0003.051116T0600Z-051116T1300Z/
/O.CON.KLUB.WI.Y.0001.051115T0900Z-051115T2100Z/
CHILDRESS-MOTLEY-COTTLE-COCHRAN-HOCKLEY-LUBBOCK-CROSBY-DICKENS-
KING-YOAKUM-TERRY-LYNN-GARZA-KENT-STONEWALL-
INCLUDING THE CITIES OF...CHILDRESS...MATADOR...ROARING SPRINGS...
PADUCAH...MORTON...LEVELLAND...LUBBOCK...SLATON...WOLFFORTH...
CROSBYTON...RALLS...DICKENS...SPUR...GUTHRIE...PLAINS...
DENVER CITY...BROWNFIELD...TAHOKA...ODONNELL...POST...JAYTON...
ASPERMONT
904 PM CST MON NOV 14 2005

...FREEZE WARNING REMAINS IN EFFECT FROM MIDNIGHT TUESDAY NIGHT
TO 7 AM CST WEDNESDAY...
...WIND ADVISORY REMAINS IN EFFECT FROM 3 AM TO 3 PM CST
TUESDAY...

STRONG NORTHERLY WINDS AROUND 30 TO 35 MPH WITH GUSTS NEAR TO OR
IN EXCESS OF 50 MPH WILL SWEEP INTO THE AREA BETWEEN 3 AND 4 AM
TUESDAY MORNING. THE STRONG WINDS ARE EXPECTED TO CONTINUE
THROUGHOUT THE MORNING INTO THE EARLY AFTERNOON. THIS WILL CREATE
DRIVING HAZARDS FOR HIGH PROFILE VEHICLES AND ALSO AREAS OF
RESTRICTED VISIBILITY FROM BLOWING DUST...ESPECIALLY NEAR OPEN
FIELDS.

THE GUSTY NORTHERLY WINDS ARE EXPECTED TO DECREASE BY EARLY
EVENING WITH TEMPERATURES QUICKLY FALLING THROUGH THE 30S. A HARD
FREEZE IS ANTICIPATED AS TEMPERATURES FALL INTO THE LOWER TO
MIDDLE 20S ACROSS THE ENTIRE AREA LATE TUESDAY NIGHT AND EARLY
WEDNESDAY.

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER
SENSITIVE VEGETATION.

$$

TXZ021>025-027>030-151115-
/O.CON.KLUB.WI.Y.0001.051115T0900Z-051115T2100Z/
PARMER-CASTRO-SWISHER-BRISCOE-HALL-BAILEY-LAMB-HALE-FLOYD-
INCLUDING THE CITIES OF...FRIONA...BOVINA...DIMMITT...HART...
TULIA...SILVERTON...QUITAQUE...MEMPHIS...TURKEY...MULESHOE...
LITTLEFIELD...OLTON...PLAINVIEW...FLOYDADA...LOCKNEY
904 PM CST MON NOV 14 2005

...WIND ADVISORY REMAINS IN EFFECT FROM 3 AM TO 3 PM CST
TUESDAY...

STRONG NORTHERLY WINDS AROUND 30 TO 35 MPH WITH GUSTS NEAR TO OR
IN EXCESS OF 50 MPH WILL SWEEP INTO THE AREA AROUND 2 OR 3 AM
TUESDAY MORNING. THE STRONG WINDS ARE EXPECTED TO CONTINUE
THROUGHOUT THE MORNING INTO THE EARLY AFTERNOON. THIS WILL CREATE
DRIVING HAZARDS FOR HIGH PROFILE VEHICLES AND ALSO AREAS OF
RESTRICTED VISIBILITY FROM BLOWING DUST...ESPECIALLY NEAR OPEN
FIELDS.

BEHIND THE FRONT...THE COLDEST AIR OF THE FALL SEASON WILL MOVE
IN AND RESULT IN A HARD FREEZE TUESDAY NIGHT AND WEDNESDAY
MORNING. OVERNIGHT LOWS WILL FALL INTO THE UPPER TEENS OR LOWER 20S.

$$
000 
WWUS74 KLUB 150945
NPWLUB

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE LUBBOCK TX
345 AM CST TUE NOV 15 2005

...STRONG NORTHERLY WINDS ARE EXPECTED ACROSS THE REGION TODAY 
   FOLLOWED TONIGHT BY A HARD FREEZE...

.STRONG WINDS BEHIND A COLD FRONT THAT SWEPT ACROSS THE AREA
EARLIER TODAY WILL CONTINUE THROUGH MID AFTERNOON. NORTH WINDS OF
25 TO 35 MPH ARE EXPECTED WITH OCCASIONAL GUSTS TO 50 MPH POSSIBLE.

NORTHERLY WINDS WILL DIMINISH LATE THIS AFTERNOON AND THIS
EVENING...WITH WINDS BECOMING LIGHT AND VARIABLE AFTER MIDNIGHT.
WITH LIGHT WINDS ALONG WITH CLEAR SKIES IN A COLD DRY AIRMASS...
IDEAL RADIATIONAL COOLING WILL OCCUR. THIS WILL RESULT IN THE
COLDEST NIGHT TONIGHT SO FAR THIS SEASON...AND A HARD FREEZE 
FOR THE ENTIRE AREA.

TXZ026-031>044-151745-
/O.CON.KLUB.FZ.W.0003.051116T0600Z-051116T1300Z/
/O.CON.KLUB.WI.Y.0001.000000T0000Z-051115T2100Z/
CHILDRESS-MOTLEY-COTTLE-COCHRAN-HOCKLEY-LUBBOCK-CROSBY-DICKENS-
KING-YOAKUM-TERRY-LYNN-GARZA-KENT-STONEWALL-
INCLUDING THE CITIES OF...CHILDRESS...MATADOR...ROARING SPRINGS...
PADUCAH...MORTON...LEVELLAND...LUBBOCK...SLATON...WOLFFORTH...
CROSBYTON...RALLS...DICKENS...SPUR...GUTHRIE...PLAINS...
DENVER CITY...BROWNFIELD...TAHOKA...ODONNELL...POST...JAYTON...
ASPERMONT
345 AM CST TUE NOV 15 2005

...FREEZE WARNING REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 7 AM
CST WEDNESDAY...
...WIND ADVISORY REMAINS IN EFFECT UNTIL 3 PM CST THIS
AFTERNOON...

STRONG NORTHERLY WINDS OF 25 TO 35 MPH WITH OCCASIONAL GUSTS AS
HIGH AS 50 MPH CAN BE EXPECTED THIS MORNING THROUGH EARLY TO MID
AFTERNOON. WINDS WILL GRADUALLY DECREASE AFTER 3 PM WITH WINDS
BECOMING LIGHT AND VARIABLE OVER MOST AREAS AFTER MIDNIGHT. A HARD
FREEZE IS ANTICIPATED AS TEMPERATURES FALL INTO THE LOWER TO
MIDDLE 20S ACROSS THE ENTIRE AREA AFTER MIDNIGHT AND CONTINUE INTO
WEDNESDAY MORNING.

A WIND ADVISORY MEANS THAT WINDS OF 30 TO 35 MPH ARE EXPECTED.
WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION. THESE WINDS WILL LIKELY CAUSE
AREAS OF BLOWING DUST ACROSS FAVORED AREAS...ESPECIALLY THIS
MORNING.

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER
SENSITIVE VEGETATION.

$$

TXZ021>025-027>030-151745-
/O.CON.KLUB.WI.Y.0001.000000T0000Z-051115T2100Z/
PARMER-CASTRO-SWISHER-BRISCOE-HALL-BAILEY-LAMB-HALE-FLOYD-
INCLUDING THE CITIES OF...FRIONA...BOVINA...DIMMITT...HART...
TULIA...SILVERTON...QUITAQUE...MEMPHIS...TURKEY...MULESHOE...
LITTLEFIELD...OLTON...PLAINVIEW...FLOYDADA...LOCKNEY
345 AM CST TUE NOV 15 2005

...WIND ADVISORY REMAINS IN EFFECT UNTIL 3 PM CST THIS
AFTERNOON...

STRONG NORTHERLY WINDS OF 25 TO 35 MPH WITH OCCASIONAL GUSTS AS
HIGH AS 50 MPH CAN BE EXPECTED THIS MORNING THROUGH EARLY
AFTERNOON. WINDS WILL GRADUALLY DECREASE AFTER 3 PM WITH WINDS
BECOMING LIGHT AND VARIABLE OVER MOST AREAS AFTER MIDNIGHT. A HARD
FREEZE IS ANTICIPATED TONIGHT WITH LOWS WEDNESDAY MORNING IN THE
UPPER TEENS TO LOWER 20S ACROSS THE SOUTHERN PANHANDLE AND
NORTHERN SOUTH PLAINS.

A WIND ADVISORY MEANS THAT WINDS OF 30 TO 35 MPH ARE EXPECTED.
WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION. THESE WINDS WILL LIKELY CAUSE
AREAS OF BLOWING DUST ACROSS FAVORED AREAS...ESPECIALLY THIS MORNING.

$$
000 
WWUS74 KLUB 311053
NPWLUB

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE LUBBOCK TX
453 AM CST SAT DEC 31 2005

TXZ026-032-037>044-312130-
/O.NEW.KLUB.WI.Y.0001.060101T1500Z-060102T0000Z/
CHILDRESS-COTTLE-DICKENS-KING-YOAKUM-TERRY-LYNN-GARZA-KENT-
STONEWALL-
INCLUDING THE CITIES OF...CHILDRESS...PADUCAH...DICKENS...SPUR...
GUTHRIE...PLAINS...DENVER CITY...BROWNFIELD...TAHOKA...
ODONNELL...POST...JAYTON...ASPERMONT
453 AM CST SAT DEC 31 2005

...WIND ADVISORY IN EFFECT FROM 9 AM TO 6 PM CST SUNDAY...

THE NATIONAL WEATHER SERVICE IN LUBBOCK HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 9 AM TO 6 PM CST SUNDAY. 

WEST TO NORTHWESTERLY WINDS WILL INCREASE TO 30 TO 35 MPH BY
MIDDAY SUNDAY. GUSTS WILL APPROACH 50 MPH. THESE WINDS WILL
DIMINISH BY SUNSET.

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

$$

TXZ021>025-027>031-033>036-312130-
/O.NEW.KLUB.HW.A.0001.060101T1500Z-060102T0000Z/
PARMER-CASTRO-SWISHER-BRISCOE-HALL-BAILEY-LAMB-HALE-FLOYD-MOTLEY-
COCHRAN-HOCKLEY-LUBBOCK-CROSBY-
INCLUDING THE CITIES OF...FRIONA...BOVINA...DIMMITT...HART...
TULIA...SILVERTON...QUITAQUE...MEMPHIS...TURKEY...MULESHOE...
LITTLEFIELD...OLTON...PLAINVIEW...FLOYDADA...LOCKNEY...MATADOR...
ROARING SPRINGS...MORTON...LEVELLAND...LUBBOCK...SLATON...
WOLFFORTH...CROSBYTON...RALLS
453 AM CST SAT DEC 31 2005

...HIGH WIND WATCH IN EFFECT FROM SUNDAY MORNING THROUGH SUNDAY
AFTERNOON...

THE NATIONAL WEATHER SERVICE IN LUBBOCK HAS ISSUED A HIGH WIND
WATCH...WHICH IS IN EFFECT FROM SUNDAY MORNING THROUGH SUNDAY
AFTERNOON. 

WEST TO NORTHWEST WINDS WILL INCREASE INTO THE 35 TO 40 MPH RANGE
BY MIDDAY SUNDAY. GUSTS WILL APPROACH 60 MPH IN A FEW LOCATIONS.
THESE VERY STRONG WINDS WILL PERSIST THROUGH THE AFTERNOON HOURS
FOR AREAS ON THE CAPROCK...AND GENERALLY NORTH OF LUBBOCK. WINDS
WILL DIMINISH BY SUNSET.

A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS
HIGH WIND EVENT. SUSTAINED WINDS OF AT LEAST 40 MPH...OR GUSTS OF
58 MPH OR STRONGER MAY OCCUR. CONTINUE TO MONITOR THE LATEST
FORECASTS.

$$
000 
WWUS74 KLUB 312049
NPWLUB

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE LUBBOCK TX
249 PM CST SAT DEC 31 2005

TXZ026-032-037>044-010500-
/O.CON.KLUB.WI.Y.0001.060101T1500Z-060102T0000Z/
CHILDRESS-COTTLE-DICKENS-KING-YOAKUM-TERRY-LYNN-GARZA-KENT-
STONEWALL-
INCLUDING THE CITIES OF...CHILDRESS...PADUCAH...DICKENS...SPUR...
GUTHRIE...PLAINS...DENVER CITY...BROWNFIELD...TAHOKA...
ODONNELL...POST...JAYTON...ASPERMONT
249 PM CST SAT DEC 31 2005

...WIND ADVISORY REMAINS IN EFFECT FROM 9 AM TO 6 PM CST SUNDAY...

WEST TO NORTHWESTERLY WINDS WILL INCREASE TO 30 TO 35 MPH BY
MIDDAY SUNDAY. GUSTS WILL APPROACH 50 MPH. THESE WINDS WILL
DIMINISH BY SUNSET.

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

$$

TXZ021>025-027>031-033>036-010500-
/O.CON.KLUB.HW.A.0001.060101T1500Z-060102T0000Z/
PARMER-CASTRO-SWISHER-BRISCOE-HALL-BAILEY-LAMB-HALE-FLOYD-MOTLEY-
COCHRAN-HOCKLEY-LUBBOCK-CROSBY-
INCLUDING THE CITIES OF...FRIONA...BOVINA...DIMMITT...HART...
TULIA...SILVERTON...QUITAQUE...MEMPHIS...TURKEY...MULESHOE...
LITTLEFIELD...OLTON...PLAINVIEW...FLOYDADA...LOCKNEY...MATADOR...
ROARING SPRINGS...MORTON...LEVELLAND...LUBBOCK...SLATON...
WOLFFORTH...CROSBYTON...RALLS
249 PM CST SAT DEC 31 2005

...HIGH WIND WATCH REMAINS IN EFFECT FROM SUNDAY MORNING THROUGH
SUNDAY AFTERNOON...

WEST TO NORTHWEST WINDS WILL INCREASE INTO THE 35 TO 40 MPH RANGE
BY MIDDAY SUNDAY. GUSTS WILL APPROACH 60 MPH IN A FEW LOCATIONS.
THESE VERY STRONG WINDS WILL PERSIST THROUGH THE AFTERNOON HOURS
FOR AREAS ON THE CAPROCK...AND GENERALLY NORTH OF LUBBOCK. WINDS
WILL DIMINISH BY SUNSET.

A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS
HIGH WIND EVENT. SUSTAINED WINDS OF AT LEAST 40 MPH...OR GUSTS OF
58 MPH OR STRONGER MAY OCCUR. CONTINUE TO MONITOR THE LATEST
FORECASTS.

$$

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Lubbock, TX wrote its last area forecast discussion before this wind advisory went out at Nov 14, 3:00 AM CST, 50 minutes earlier.

Area forecast discussion, Nov 14, 3:00 AM CST, 50 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LUBBOCK TX
300 AM CST MON NOV 14 2005

.SHORT TERM...
LATEST MODEL RUN SHOWS LEE SIDE TROUGH SETTING UP OVER THE AREA
TODAY AND AS A RESULT WINDS TO BECOME SOUTH SOUTHWEST AND THIS WILL
ALLOW TEMPERATURES TO WARM BACK INTO THE 70S TODAY. WINDS MAY GET A
LITTLE GUSTY THIS AFTERNOON...BUT OVERALL A NICE DAY ON TAP.

MILD CONDITIONS EXPECTED DURING THE EVENING HOURS...HOWEVER WE WILL
SEE THE WEATHER PATTERN SHIFT OVERNIGHT TONIGHT. MODELS SHOW A
SURFACE LOW DEVELOPING OVER SOUTHEAST COLORADO THIS AFTERNOON AND
DROPPING SOUTHEAST ACROSS THE TEXAS PANHANDLE AND INTO CENTRAL
OKLAHOMA DURING THE EARLY EVENING. AS A RESULT THE STRONGEST COLD
FRONT OF THIS FALL SEASON WILL MOVE RAPIDLY THROUGH THE SOUTH PLAINS
AFTER MIDNIGHT. AS THE FRONT MOVES THROUGH WEST TEXAS SURFACE WINDS
ARE EXPECTED TO SHIFT TO THE NORTH BETWEEN 3 AND 6 AM AND INCREASE
TO 30 TO 35 MPH WITH GUSTS NEAR 50 MPH POSSIBLE PRIOR TO SUNRISE
ALONG WITH FALLING TEMPERATURES. WILL ISSUE WIND ADVISORY FOR ALL OF
THE CWFA TO BEGIN AT 09Z TUESDAY MORNING. FORECAST MODELS INDICATED
8-10 MB PRESSURE RISES PER 3 HOURS AS FRONT MOVES RAPIDLY SOUTH
THROUGH THE CWFA TUESDAY MORNING. WITH VERY DRY CONDITIONS WE WILL
LIKELY SEE AREAS OF BLOWING DUST AS WELL.  XI

.LONG TERM...
STRONG WINDS TO CONTINUE TUESDAY INTO EARLY AFTERNOON. CONTINUED
ADVISORY THROUGH 21Z AS MIXING MAY KEEP STRONG WINDS UP LONGER THAN
GUIDANCE AND MODELS ARE ADVERTISING. IN ANY EVENT...GRADIENT TO
RELAX QUICKLY BY TUESDAY EVENING AS 1030 MB SURFACE HIGH PRESSURE
SETTLES IN ACROSS WEST TEXAS. THAT WILL MEAN IDEAL RADIATIONAL
COOLING IN VERY DRY AND COLD AIRMASS TUESDAY NIGHT AND EARLY
WEDNESDAY MORNING. SHOULD SEE TEMPERATURES WELL BELOW FREEZING FOR
ALL OF THE SOUTHERN PANHANDLE AND SOUTH PLAINS...AND A FEW DEGREES
BELOW FOR THE ROLLING PLAINS. A FREEZE WARNING WILL BE REQUIRED FOR
THOSE AREAS THAT HAVE NOT HAD A FREEZE THIS SEASON.

LOWERED MAX TEMPERATURES A LITTLE ON WEDNESDAY AS TEMPERATURES AT
850 MB ARE PROGGED TO ONLY CLIMB TO 2 TO 4 DEGREES CELSIUS. THUS IT
MAY BE DIFFICULT TO CLIMB TO 50 DEGREES OVER THE NORTHWEST COUNTIES.
PATTERN OF MEAN RIDGE ALONG THE WEST COAST AND MEAN TROUGH OVER THE
EAST TO CONTINUE RIGHT INTO THE WEEKEND. AS WAVES MOVES SOUTHEAST IN
THIS FLOW...THEY WILL USHER IN COLD FRONTS. LOOKS LIKE ONE FOR
THURSDAY AND ANOTHER AROUND SATURDAY. HIGHS TO REMAIN AT OR BELOW
NORMAL WITH BELOW FREEZING MINIMUMS LOOKING COMMON NEXT WEEK ON THE
CAPROCK.

&&

.PRELIMINARY POINT TEMPS/POPS...
FRIONA        72  32  43  19 /   0   0   0   0
TULIA         73  34  45  21 /   0   0   0   0
PLAINVIEW     73  36  46  22 /   0   0   0   0
LEVELLAND     75  36  47  22 /   0   0   0   0
LUBBOCK       74  37  47  23 /   0   0   0   0
BROWNFIELD    73  37  48  23 /   0   0   0   0
CHILDRESS     73  39  48  25 /   0   0   0   0
SPUR          75  41  48  25 /   0   0   0   0
ASPERMONT     75  44  51  26 /   0   0   0   0

&&

.LUB WATCHES/WARNINGS/ADVISORIES...
WIND ADVISORY FROM 3 AM TUESDAY TO 3 PM TUESDAY FOR THE
FOLLOWING ZONES: BAILEY...BRISCOE...CASTRO...CHILDRESS...
COCHRAN...COTTLE...CROSBY...DICKENS...FLOYD...GARZA...HALE...
HALL...HOCKLEY...KENT...KING...LAMB...LUBBOCK...LYNN...MOTLEY...
PARMER...STONEWALL...SWISHER...TERRY...AND YOAKUM.

&&

11/06
Hazardous weather outlook, Nov 13, 6:00 AM CST, 21 hours 50 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LUBBOCK TX
600 AM CST SUN NOV 13 2005

TXZ021>044-141200-
PARMER-CASTRO-SWISHER-BRISCOE-HALL-CHILDRESS-BAILEY-LAMB-HALE-
FLOYD-MOTLEY-COTTLE-COCHRAN-HOCKLEY-LUBBOCK-CROSBY-DICKENS-KING-
YOAKUM-TERRY-LYNN-GARZA-KENT-STONEWALL-
600 AM CST SUN NOV 13 2005

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE EXTREME SOUTHERN TEXAS
PANHANDLE...SOUTH PLAINS AND ROLLING PLAINS.

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

A STRONG COLD FRONT WILL MOVE SOUTH ACROSS THE AREA MONDAY NIGHT
AND EARLY TUESDAY MORNING. THE FRONT WILL RESULT IN VERY WINDY
CONDITIONS TUESDAY MORNING INTO EARLY AFTERNOON WITH WIND SPEEDS
OVER 30 MPH AND GUSTS TO 45 MPH OR HIGHER POSSIBLE. A WIND ADVISORY
MAY BE REQUIRED.

AS THE SURFACE HIGH PRESSURE RIDGE SETTLES OVER THE REGION EARLY
WEDNESDAY MORNING AND WINDS DIMINISH...TEMPERATURES ARE FORECAST TO
FALL BELOW FREEZING WITH A HARD FREEZE POSSIBLE OVER ALL OF THE
SOUTHERN PANHANDLE AND SOUTH PLAINS.

The office that day

Everything else NWS Lubbock, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Nov 14, 3:37 PM CSTFreeze WarningLUBChildress, Cochran, Cottle, Crosby, Dickens, Garza and 9 more39 hr

Nearby

Wind Advisories in Texas, 2005Every wind advisory in 2005

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.